# SDR HALA2010030700090

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 27,956 hours, 5,332 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  WARN ELEX STATUS MSG DISPLAYED.  T/S PER FIM 31-51-00/101 FIG 105.  REMOVED AND INSTALLED STALL WARNING CARDS IAW AMM 31-51-04-004-113.  TESTED NEW CARD MODULE IAW AMM 31-51-04-724-154, MSG CLEARED DID NOT RETURN.
